# SDR UIEA2025021000122

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 107,863 hours, 18,574 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Debonded
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND-SKIN, R/H WING INBD AILERON, OUTBD AFT EDGE AREA.( 1. PERFORM REPAIR OF R/H WING INBD AILERON, PLEASE REF THE JOB CARD ATTACHING SHEETS FOR THE DETAILED REWORKING INFORMATION. 2. CONDITION CHECK IS SATISFACTORY. B747-400F SRM 57-60-01-0I-1 REV. 102, SRM 57-60-01-2R-1 REV. 102, SRM 51-70-17-0G-0 REV. 102. )
